# SDR QXEA2019040800163

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00719
- Aircraft time: 2,728 hours, 1,789 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Binding
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FLT DECK DOOR LATCH STICKS @ TIMES. REMOVED FROM SERVICE. CND, OPERATED FLT DECK DOOR LATCH & LOCKS W/ NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
